Three Examples in the Theory of Spaces of Continuous Functions
Publications du Département de mathématiques (Lyon), Tome 9 (1972) no. 1, pp. 99-103.
@article{PDML_1972__9_1_99_0,
     author = {Haydon, Richard},
     title = {Three {Examples} in the {Theory} of {Spaces} of {Continuous} {Functions}},
     journal = {Publications du D\'epartement de math\'ematiques (Lyon)},
     pages = {99--103},
     publisher = {Universit\'e Claude Bernard - Lyon 1},
     volume = {9},
     number = {1},
     year = {1972},
     mrnumber = {324387},
     language = {en},
     url = {http://archive.numdam.org/item/PDML_1972__9_1_99_0/}
}
TY  - JOUR
AU  - Haydon, Richard
TI  - Three Examples in the Theory of Spaces of Continuous Functions
JO  - Publications du Département de mathématiques (Lyon)
PY  - 1972
DA  - 1972///
SP  - 99
EP  - 103
VL  - 9
IS  - 1
PB  - Université Claude Bernard - Lyon 1
UR  - http://archive.numdam.org/item/PDML_1972__9_1_99_0/
UR  - https://www.ams.org/mathscinet-getitem?mr=324387
LA  - en
ID  - PDML_1972__9_1_99_0
ER  - 
Haydon, Richard. Three Examples in the Theory of Spaces of Continuous Functions. Publications du Département de mathématiques (Lyon), Tome 9 (1972) no. 1, pp. 99-103. http://archive.numdam.org/item/PDML_1972__9_1_99_0/

(B) H. Buchwalter, Parties bornées d'un espace topologique complètement régulier, Séminaire Choquet, 9e année, 1969-1970, n° 14, 15 pages. | Numdam | Zbl 0213.39604

(BS) H. Buchwalter - J. Schmets, Comptes rendus, 274, série A, 1972, p. 1300-1303. | MR 296667 | Zbl 0233.46004

(GJ) L. Gillman - M. Jerison, Rings of continuous functions, Princeton, 1960. | MR 116199 | Zbl 0093.30001

(H) R. Haydon, Comptes rendus, 276, série A, 1973, p. 685-687. | Zbl 0246.46011